English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Triangulated surfaces in triangulated categories

MPS-Authors
/persons/resource/persons235528

Kapranov,  Mikhail
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Dyckerhoff, T., & Kapranov, M. (2018). Triangulated surfaces in triangulated categories. Journal of the European Mathematical Society, 20(6), 1473-1524. doi:10.4171/JEMS/791.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0756-4
Abstract
There is no abstract available